Computing

, Volume 95, Supplement 1, pp 617–638

Non-convex systems of sets for numerical analysis

Article

DOI: 10.1007/s00607-012-0241-9

Cite this article as:
Rieger, J. Computing (2013) 95: 617. doi:10.1007/s00607-012-0241-9

Abstract

The notion of a system of sets generated by a family of functionals is introduced. A generalization of the classical support function of convex subsets of \(\mathbb R ^d\) allows to transfer the concept of the convex hull to these systems of sets. Approximation properties of the generalized convex hull and its use for practical computations are investigated.

Keywords

Numerical treatment of subsets of \(\mathbb R ^d\)Systems of sets Over approximation of sets

Mathematics Subject Classification (2000)

49J5365G4065D18

Copyright information

© Springer-Verlag Wien 2012

Authors and Affiliations

  1. 1.J.W. Goethe-UniversitätFrankfurt am MainGermany